# SDR FDEA201601270326

- Difficulty date: January 27, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 75,007 hours, 17,844 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Bracket
- Part number: NPB6280195
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

WHILE PERFORMING MX, FOUND UPPER & LOWER BRACKETS HOLDING SEM BROKEN, & SEM LAYING LOOSE ON FLOOR OF COMPARTMENT.  REMOVED BROKEN SUPPORT BRACKETS, AND REPLACED IAW SERVICE BULLETIN MD11-57-043
